# SDR AU990826

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 7710 · Power Indicating System
- Part: Diode
- Part number: 70HF10
- Condition: Faulty
- Location: Rt Power Supply
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) RIGHT POWER SUPPLY DIODE FAULTY.
